

THE DEPARTMENT OF THE INTERIOR

WASHINGTON

HENDERSON, KY ITINERARY

Friday, November 22nd

Friday, November 22nd

Washington, DC > Henderson, KY > Washington, DC

Weather Forecast

Washington, DC
A Couple of Showers
Cloudy
Henderson, KY
Cloudy

High 57°/Low 32° High 47°/Low 42°

District:

• Region 1: North Atlantic - Appalachian

Dress Code: Business Casual

Note: THE SECRETARY should dress for cold weather with rough, muddy terrain

Manifest:

• THE SECRETARY

• AiC (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C

• Cole Rojewski - (b) (6)

Tami Heilemann - (b) (6)

Advance:

Staff: Andrew Patterson - (b) (6)

Staff: Skyler Zunk - (b) (6)

• Staff: Carol Danko - (b) (6

Security: (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C

6:55 AM- Depart residence en route to Dulles International Airport (IAD)

7:30 AM Location: Dulles International Airport

1 Saarinen Cir Dulles, VA 20166

Manifest:

Secretary's Vehicle:

THE SECRETARY

Drive Time: 35 minutes

8:35 AM- Wheels Up Dulles (IAD) en route to Louisville International Airport (SDF)

10:30 AM Flight Number: Delta 2267

Confirmation: M7T04D

Seat: 01B

AiC: (b) (6), (b) (7)(C

Staff: $\overline{N/A}$

Flight Time: 1 hr, 55 mins

Time Change: N/A

10:30 AM Wheels Down Louisville International (SDF) // Proceed to Vehicles

10:40 AM- Depart Airport, en route to Audubon Museum & Nature Center

11:50 AM Location: Audubon Museum & Nature Center

3100 US-41,

Henderson, KY 42420

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Drive Time: 2 hrs, 10 mins

Time Change: -1 hr

11:50 AM- Comms/Advance Debrief

12:05 PM Location: Audubon Museum & Nature Center

3100 US-41,

Henderson, KY 42420

Staff: Carol Danko

Cole Rojewski Andrew Patterson

12:15 PM- Local Press - The Henderson Gleaner

12:45 PM Location: Audubon Museum & Nature Center

3100 US-41,

Henderson, KY 42420

Staff: Carol Danko

Cole Rojewski Andrew Patterson

Participants: Doug White

12:45 PM - Lunch

1:20 PM Location: Audubon Museum & Nature Center

3100 US-41,

Henderson, KY 42420

Note: Lunch will be pay on your own boxed meals.

1:20 PM- Depart Audubon Museum & Nature Center, en route to Green River NWR

1:25 PM Location: Green River National Wildlife Refuge

37°53'58.8"N 87°31'38.2"W

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Carol Danko Cole Rojewski Andrew Patterson

Drive Time: 5 mins

1:25 PM - 3:00 PM	Green River Nat Location: Staff:	tional Wildlife Refuge Establishment Ceremony Green River National Wildlife Refuge 37°53'58.8"N 87°31'38.2"W Cole Rojewski Carol Danko Andrew Patterson Skyler Zunk Tami Heilemann
River NWR	Participants:	Invited guests of USFWS who played a significant role in the creation of Green
1:25 PM -	Event Line-by-Line: THE SECRETARY arrives	
1:27 PM -	 THE SECRETARY moves to tent and is seated on stage (stage right) with ("principals"): U.S. Senate Majority Leader Mitch McConnell U.S. Congressman James Comer Principal Deputy Director Margaret Everson Southern Conservation Corps Executive Director Jeff Jones 	
1:30 PM - SECRETARY	Margaret Everson gives opening remarks, oversees honor guard presentation, introduces THE	
1:40 PM -	THE SECRETARY delivers remarks	
1:45 PM -	Margaret Everson introduces Senator McConnell, Senator McConnell delivers remarks	
1:50 PM -	Margaret Everson introduces Congressman Comer, Congressman Comer delivers remarks	
1:53 PM -	Margeret Everson introduces Jeff Jones, Executive Director Jeff Jones delivers remarks	
1:56 PM -	Principals move to signing table (stage left), participate in signing ceremony	
	NOTE: Principal	s will return to seats for the remainder of the ceremony
2:00 PM - Steve Austin deliver brief	State Senator Robby Mills, Henderson County Judge Brad Schneider, and Henderson City Mayor fremarks	
2:10 PM -	Margaret Everson delivers closing remarks	
2:13 PM -	Principals move to stage left and exit tent to sign unveiling	
2:16 PM -	THE SECRETARY moves to press gaggle	
2:20 PM -	THE SECRETARY participates in press gaggle	
2:30 PM -	THE SECRETARY participates in press interview #1 (WEHT-TV, ABC)	
2:40 PM -	THE SECRETARY participates in press interview #2 (WFIE, NBC)	
2:50 PM - Enforcement Officers	THE SECRETARY moves back into tent for brief meet and greet with USFWS Law	
	N-4 D	rautura THE SECRETARY will also sign the Cusar Divor NWD beaut to

Note: Prior to departure, THE SECRETARY will also sign the Green River NWR board to commemorate his attendance

3:00 PM -THE SECRETARY departs

3:00 PM-Depart Green River NWR, en route to Airport

3:25 PM Location: Evansville Regional Airport

> 7801 Bussing Drive Evansville, IN 47725

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(0

Staff Vehicles:

Cole Rojewski Carol Danko Andrew Patterson Skyler Zunk Tami Heilemann

Drive Time: 25 mins

4:55 PM-Wheels Up Evansville Regional Airport (EVV) en route to Hartsfield Jackson Atlanta 7:30 PM **International Airport (ATL)**

> Flight Number: Delta 5364 Confirmation: **GY898W** Seat: 09C

AiC:

Cole Rojewski Staff: Carol Danko Andrew Patterson

> Skyler Zunk Tami Heilemann 1 hr, 41 mins

Flight Time: Time Change: +1 hr

7:30 PM-Layover: Atlanta, GA (ATL)

8:33 PM Duration: 1 hr, 3 mins

8:33 PM Wheels Up Hartsfield Jackson Atlanta International Airport (ATL), en route to Ronald 10:14 PM

Reagan Washington National Airport

Flight Number: Delta 2844 Confirmation: **GY898W** Seat: 28C

AiC: Staff: Cole Rojewski

Carol Danko Andrew Patterson Skyler Zunk Tami Heilemann

Flight Time: 1 hr, 41 mins

Time Change: N/A

10:14 PM Wheels Down Ronald Reagan Washington National Airport (DCA)) // Proceed to Vehicles

10:30 PM **Depart Airport en route to residence**

> Note: This concludes the Secretary's official Henderson, KY schedule.